# SDR AWXA200500085

- Difficulty date: January 17, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON LT OUTBOARD SEAT TRACK BETWEEN FR 40 AND FR 42.  MAINTENANCE REMOVED CORRODED LT OUTBOARD SEAT TRACK FROM FR 40 TO FR 42; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
